Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Yellow pus cell in urine checkup. Burning in penis. Taken CEF injection. Can I take other medicine?

my name is nea yeasterday i wet for urine checkup and they found that i have yellow pus cell in my urine,the doctor give me some medication ,he gave me power cef injection but after completed the dose my penis steel keep on burning am not haapy at all with the condition ,i need your advice doctor can i take other medication?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
With information you have given it is clear that you have a Urinary Tract infection and some antibiotic course is given to you along with injection.
Micro-organism that cause UTI commonly are E Coli but other can also cause and sometime resistant to drugs.
But you have taken only for one day it will take some time before your symptoms go away.
You can take plenty of fluids and craineberry juice.
If urine culture and sensitivity is done you will come to know which drug is most suitable for your infection .
In the mean time continue to take medication, you will be soon OK.
Take care
Good Luck.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor